# SDR SWAA2022012782909

- Difficulty date: June 22, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 544AB
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLAP FAIRINGS 544AB; 543AB; AND 644AB HAS EXPOSED COMPOSITES AND ELONGATED FASTENER HOLES AS MARKED. / REPAIRED FWD FLAP FAIRINGS 544AB; 543AB AND 644 IAW SRM 51-70-081 PAR R3 (C-F) REV 61 AND AMM 51-21-99-300-801 PAR E (6) REV 62.07
